MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number 8404AX
Medical Device Problem Codes Device Reprocessing Problem (1091); No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was "low light from led, dark picture".No patient involvement reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the manufacturer's technical inspection, the error description provided by the customer "low light from led, dark picture " was confirmed, and further defects were detected.Based on the defects found during the technical inspection it is concluded that cause of the described error is wear of the adhesive on the tip of the c-mac blade, caused by wear during use and reprocessing.The wear of the adhesive allows moisture to penetrate the blade, which affects the electronics and can lead to a led fault.There is also a leak between plug and the cover of the c-mac blade, coming from wear and tear during use and the reprocessing process.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22472398
Report Number9610617-2025-01187
Device Sequence Number8113061
Product Code CCW
UDI-Device Identifier04048551441855
UDI-Public04048551441855
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404AX
Device Catalogue Number8404AX
Device Lot NumberTM3099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown